Advanced

Asymptotics of Chebyshev polynomials, II : DCT subsets of ℝ

Christiansen, Jacob S. LU ; Simon, Barry ; Yuditskii, Peter and Zinchenko, Maxim (2019) In Duke Mathematical Journal 168(2). p.325-349
Abstract

We prove Szego[double acute]-Widom asymptotics for the Chebyshev polynomials of a compact subset of ℝ which is regular for potential theory and obeys the Parreau-Widom and DCT conditions.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Duke Mathematical Journal
volume
168
issue
2
pages
25 pages
publisher
Duke University Press
external identifiers
  • scopus:85061735944
ISSN
0012-7094
DOI
10.1215/00127094-2018-0045
language
English
LU publication?
yes
id
ade06a63-d8cc-4b9e-a2bb-23d42201eb91
date added to LUP
2019-02-26 08:07:35
date last changed
2020-02-26 07:16:59
@article{ade06a63-d8cc-4b9e-a2bb-23d42201eb91,
  abstract     = {<p>We prove Szego[double acute]-Widom asymptotics for the Chebyshev polynomials of a compact subset of ℝ which is regular for potential theory and obeys the Parreau-Widom and DCT conditions.</p>},
  author       = {Christiansen, Jacob S. and Simon, Barry and Yuditskii, Peter and Zinchenko, Maxim},
  issn         = {0012-7094},
  language     = {eng},
  number       = {2},
  pages        = {325--349},
  publisher    = {Duke University Press},
  series       = {Duke Mathematical Journal},
  title        = {Asymptotics of Chebyshev polynomials, II : DCT subsets of ℝ},
  url          = {http://dx.doi.org/10.1215/00127094-2018-0045},
  doi          = {10.1215/00127094-2018-0045},
  volume       = {168},
  year         = {2019},
}